Alert archive / Puerto Rico / Small Craft Advisories in 2011

Small Craft Advisory 131, NWS JSJ

October 27, 2011

NWS JSJ issued this small craft advisory at Oct 27, 2011, 3:16 AM CDT. It took effect at Oct 28, 2011, 2:00 AM CDT. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Oct 27, 2011, 3:16 AM CDT (08:16 UTC)
In effect from
Oct 28, 2011, 2:00 AM CDT
Expired
Oct 29, 2011, 2:00 PM CDT
In force
36 hr
Issued by
NWS JSJ

The text

As transmitted, in the capitals the NWS used until 2016.

060 
WHCA72 TJSJ 270816
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
416 AM AST THU OCT 27 2011

...NORTHERLY SWELL WILL BEGIN TO INVADE THE LOCAL ATLANTIC WATERS
ON FRIDAY MORNING...

.THE LOCAL MARINE CONDITIONS WILL START TO DETERIORATE ON FRIDAY
MORNING AS NORTHERLY SWELLS WILL BEGIN TO AFFECT THE LOCAL
ATLANTIC WATERS AND ALL LOCAL PASSAGES.

AMZ710-722-271630-
/O.NEW.TJSJ.SC.Y.0131.111028T1000Z-111029T1600Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
ANEGADA PASSAGE SOUTHWARD TO 17N-
416 AM AST THU OCT 27 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM FRIDAY TO NOON AST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 AM FRIDAY TO NOON AST
SATURDAY. 

WINDS AND WAVES: INCREASING SEAS ON FRIDAY MORNING...6 TO 7 FEET IN
NORTH SWELLS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ715-725-732-271630-
/O.NEW.TJSJ.SC.Y.0131.111028T1600Z-111029T1000Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
416 AM AST THU OCT 27 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON FRIDAY TO 6 AM AST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM NOON FRIDAY TO 6 AM AST
SATURDAY. 


WINDS AND WAVES:INCREASING SEAS ON FRIDAY MORNING...5 TO 7 FEET IN
NORTH SWELLS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ741-271630-
/O.NEW.TJSJ.SC.Y.0131.111028T1600Z-111029T0400Z/
MONA PASSAGE SOUTHWARD TO 17N-
416 AM AST THU OCT 27 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON FRIDAY TO MIDNIGHT
AST FRIDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM NOON FRIDAY TO MIDNIGHT AST
FRIDAY NIGHT. 


WINDS AND WAVES:INCREASING SEAS ON FRIDAY MORNING...5 TO 7 FEET IN
NORTH SWELLS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WEATHER.GOV/SANJUAN
10 follow-up statements
593 
WHCA72 TJSJ 271456
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1056 AM AST THU OCT 27 2011

...NORTHERLY SWELL WILL BEGIN TO INVADE THE LOCAL ATLANTIC WATERS
BY EARLY FRIDAY MORNING...

.THE LOCAL MARINE CONDITIONS WILL START TO DETERIORATE BY EARLY
FRIDAY MORNING AS NORTHERLY SWELLS WILL BEGIN TO AFFECT THE LOCAL
ATLANTIC WATERS THEN SPREAD ACROSS ALL LOCAL PASSAGES.

AMZ710-722-272300-
/O.CON.TJSJ.SC.Y.0131.111028T1000Z-111029T1600Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
ANEGADA PASSAGE SOUTHWARD TO 17N-
1056 AM AST THU OCT 27 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM FRIDAY TO
NOON AST SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM FRIDAY TO NOON
AST SATURDAY DUE TO NORTHERLY SWELL.

WINDS AND WAVES: INCREASING SEAS ON FRIDAY MORNING...6 TO 7 FEET
IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ715-725-732-272300-
/O.CON.TJSJ.SC.Y.0131.111028T1600Z-111029T1000Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
1056 AM AST THU OCT 27 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON FRIDAY TO
6 AM AST SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON FRIDAY TO 6 AM
AST SATURDAY DUE TO NORTHERLY SWELLS. 

WINDS AND WAVES:INCREASING SEAS ON FRIDAY MORNING...5 TO 7 FEET
IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ741-272300-
/O.CON.TJSJ.SC.Y.0131.111028T1600Z-111029T0400Z/
MONA PASSAGE SOUTHWARD TO 17N-
1056 AM AST THU OCT 27 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON FRIDAY TO
MIDNIGHT AST FRIDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON FRIDAY TO
MIDNIGHT AST FRIDAY NIGHT DUE TO NORTHERLY SWELLS.

WINDS AND WAVES:INCREASING SEAS ON FRIDAY MORNING...5 TO 7 FEET
IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WEATHER.GOV/SANJUAN
741 
WHCA72 TJSJ 272013
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
413 PM AST THU OCT 27 2011

...NORTH SWELLS WILL BEGIN TO INVADE THE LOCAL ATLANTIC WATERS
TONIGHT...

.THE LOCAL MARINE CONDITIONS WILL START TO DETERIORATE TONIGHT AS
NORTH SWELLS AFFECT THE LOCAL ATLANTIC WATERS AND PASSAGES.

AMZ710-722-280415-
/O.CON.TJSJ.SC.Y.0131.111028T1000Z-111029T1600Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
ANEGADA PASSAGE SOUTHWARD TO 17N-
413 PM AST THU OCT 27 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM FRIDAY TO
NOON AST SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM FRIDAY TO NOON
AST SATURDAY DUE TO NORTHERLY SWELLS. 

WINDS AND WAVES: INCREASING SEAS ON FRIDAY MORNING...6 TO 7 FEET
IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ715-725-732-280415-
/O.CON.TJSJ.SC.Y.0131.111028T1600Z-111029T1000Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
413 PM AST THU OCT 27 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON FRIDAY TO
6 AM AST SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON FRIDAY TO 6 AM
AST SATURDAY DUE TO NORTHERLY SWELLS. 

WINDS AND WAVES:INCREASING SEAS ON FRIDAY MORNING...5 TO 7 FEET
IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ741-280415-
/O.CON.TJSJ.SC.Y.0131.111028T1600Z-111029T0400Z/
MONA PASSAGE SOUTHWARD TO 17N-
413 PM AST THU OCT 27 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON FRIDAY TO
MIDNIGHT AST FRIDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON FRIDAY TO
MIDNIGHT AST FRIDAY NIGHT DUE TO NORTHERLY SWELLS.

WINDS AND WAVES:INCREASING SEAS ON FRIDAY MORNING...5 TO 7 FEET
IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WEATHER.GOV/SANJUAN
834 
WHCA72 TJSJ 280234
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1034 PM AST THU OCT 27 2011

...NORTH SWELLS WILL BUILD ACROSS THE LOCAL ATLANTIC WATERS
OVERNIGHT...


AMZ741-280345-
/O.CAN.TJSJ.SC.Y.0131.111028T1600Z-111029T0400Z/
MONA PASSAGE SOUTHWARD TO 17N-
1034 PM AST THU OCT 27 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL
CRAFT ADVISORY. 


$$

AMZ710-281045-
/O.EXT.TJSJ.SC.Y.0131.111028T0700Z-111029T1300Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1034 PM AST THU OCT 27 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM FRIDAY TO 9 AM
AST SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 3 AM FRIDAY TO
9 AM AST SATURDAY. 

WINDS AND WAVES: SEAS 6 TO 7 FEET IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ715-722-281045-
/O.EXT.TJSJ.SC.Y.0131.111028T1300Z-111029T1300Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
ANEGADA PASSAGE SOUTHWARD TO 17N-
1034 PM AST THU OCT 27 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM FRIDAY TO 9 AM
AST SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 AM FRIDAY TO
9 AM AST SATURDAY. 

WINDS AND WAVES: SEAS 6 TO 7 FEET IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ725-732-281045-
/O.EXT.TJSJ.SC.Y.0131.111028T1900Z-111029T1300Z/
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
1034 PM AST THU OCT 27 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM FRIDAY TO 9 AM
AST SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 3 PM FRIDAY TO
9 AM AST SATURDAY. 

WINDS AND WAVES: SEAS 5 TO 7 FEET IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WEATHER.GOV/SANJUAN
261 
WHCA72 TJSJ 280822
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
422 AM AST FRI OCT 28 2011

...NORTH SWELLS WILL BUILD ACROSS THE LOCAL ATLANTIC WATERS
TODAY...

AMZ715-280930-
/O.CAN.TJSJ.SC.Y.0131.111028T1300Z-111029T1300Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
422 AM AST FRI OCT 28 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL
CRAFT ADVISORY. 


$$

AMZ725-732-280930-
/O.CAN.TJSJ.SC.Y.0131.111028T1900Z-111029T1300Z/
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
422 AM AST FRI OCT 28 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

AMZ710-280930-
/O.EXT.TJSJ.SC.Y.0131.000000T0000Z-111029T1900Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
422 AM AST FRI OCT 28 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM AST SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM AST
SATURDAY. 

WINDS AND WAVES: SEAS 6 TO 7 FEET IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ722-280930-
/O.CON.TJSJ.SC.Y.0131.111028T1300Z-111029T1300Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
422 AM AST FRI OCT 28 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 9 AM AST SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 9 AM AST SATURDAY. 

WINDS AND WAVES: SEAS 6 TO 7 FEET IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WEATHER.GOV/SANJUAN
034 
WHCA72 TJSJ 280825 AAA
MWWSJU

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE SAN JUAN PR
425 AM AST FRI OCT 28 2011

...NORTH SWELLS WILL BUILD ACROSS THE LOCAL ATLANTIC WATERS
TODAY...

AMZ710-281630-
/O.CON.TJSJ.SC.Y.0131.000000T0000Z-111029T1900Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
425 AM AST FRI OCT 28 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM AST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM AST SATURDAY.

WINDS AND WAVES: SEAS 6 TO 7 FEET IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ722-281630-
/O.CON.TJSJ.SC.Y.0131.111028T1300Z-111029T1300Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
425 AM AST FRI OCT 28 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 9 AM AST SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 9 AM AST SATURDAY. 

WINDS AND WAVES: SEAS 6 TO 7 FEET IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WEATHER.GOV/SANJUAN
953 
WHCA72 TJSJ 281423
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1023 AM AST FRI OCT 28 2011

...NORTH SWELLS WILL CONTINUE TO INVADE THE LOCAL ATLANTIC AND 
SPREAD ACROSS ALL PASSAGES TODAY...

AMZ722-282230-
/O.CON.TJSJ.SC.Y.0131.000000T0000Z-111029T1300Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
1023 AM AST FRI OCT 28 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST SATURDAY
DUE TO NORTHERLY SWELLS.

WINDS AND WAVES: SEAS 6 TO 7 FEET IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-282230-
/O.CON.TJSJ.SC.Y.0131.000000T0000Z-111029T1900Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1023 AM AST FRI OCT 28 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM AST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM AST
SATURDAY DUE TO NORTHERLY SWELLS.

WINDS AND WAVES: SEAS 6 TO 7 FEET IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WEATHER.GOV/SANJUAN
647 
WHCA72 TJSJ 282010
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
410 PM AST FRI OCT 28 2011

...NORTH SWELLS WILL CONTINUE TO IMPACT THE ATLANTIC COASTAL
WATERS AND PASSAGES TONIGHT THROUGH SATURDAY...

AMZ722-290415-
/O.CON.TJSJ.SC.Y.0131.000000T0000Z-111029T1300Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
410 PM AST FRI OCT 28 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST SATURDAY
DUE TO NORTHERLY SWELLS.

WINDS AND WAVES: SEAS 6 TO 7 FEET IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ710-290415-
/O.CON.TJSJ.SC.Y.0131.000000T0000Z-111029T1900Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
410 PM AST FRI OCT 28 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM AST SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM AST SATURDAY
DUE TO NORTHERLY SWELLS.

WINDS AND WAVES: SEAS 6 TO 7 FEET IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WEATHER.GOV/SANJUAN
335 
WHCA72 TJSJ 290133
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
933 PM AST FRI OCT 28 2011

...NORTH SWELLS WILL CONTINUE TO IMPACT THE ATLANTIC COASTAL
WATERS AND PASSAGES OVERNIGHT THROUGH SATURDAY...

AMZ722-290945-
/O.CON.TJSJ.SC.Y.0131.000000T0000Z-111029T1300Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
933 PM AST FRI OCT 28 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST SATURDAY.

WINDS AND WAVES: SEAS 5 TO 7 FEET IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-290945-
/O.CON.TJSJ.SC.Y.0131.000000T0000Z-111029T1900Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
933 PM AST FRI OCT 28 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM AST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM AST SATURDAY.

WINDS AND WAVES: SEAS 5 TO 7 FEET IN NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WEATHER.GOV/SANJUAN
469 
WHCA72 TJSJ 290825
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
425 AM AST SAT OCT 29 2011

...NORTH SWELLS WILL CONTINUE TO IMPACT THE ATLANTIC COASTAL
WATERS AND PASSAGES THROUGH THIS AFTERNOON...BEFORE FADING
TONIGHT INTO SUNDAY.

AMZ722-291300-
/O.CON.TJSJ.SC.Y.0131.000000T0000Z-111029T1300Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
425 AM AST SAT OCT 29 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM AST THIS
MORNING. 

WINDS AND WAVES: SEAS 5 TO 7 FEET IN LONG PERIOD NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-291630-
/O.CON.TJSJ.SC.Y.0131.000000T0000Z-111029T1900Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
425 AM AST SAT OCT 29 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM AST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM AST THIS
AFTERNOON. 

WINDS AND WAVES: SEAS 5 TO 7 FEET IN LONG PERIOD NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WEATHER.GOV/SANJUAN
417 
WHCA72 TJSJ 291413
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1013 AM AST SAT OCT 29 2011

...NORTH SWELLS WILL CONTINUE TO IMPACT THE ATLANTIC COASTAL
WATERS AND PASSAGES THROUGH THIS AFTERNOON...BEFORE FADING
TONIGHT INTO SUNDAY.

AMZ710-291900-
/O.CON.TJSJ.SC.Y.0131.000000T0000Z-111029T1900Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1013 AM AST SAT OCT 29 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM AST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM AST THIS
AFTERNOON. 

WINDS AND WAVES: SEAS 5 TO 7 FEET IN LONG PERIOD NORTH SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WEATHER.GOV/SANJUAN

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Oct 26, 9:16 PM CDT, 6 hours earlier.

Area forecast discussion, Oct 26, 9:16 PM CDT, 6 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
1016 PM AST WED OCT 26 2011

.UPDATE...HIGH PRESSURE WILL CONTINUE TO RESULT IN GENERALLY FAIR
WEATHER ACROSS THE LOCAL ISLANDS THROUGH AT LEAST THE END OF THE
WEEK. HOWEVER...EXPECT SOME LIGHT MORNING SHOWERS EMBEDDED IN THE
TRADES ACROSS THE EASTERN HALF OF PUERTO RICO AS WELL AS OVER THE
VIRGIN ISLES...AND SOME SHOWERS DEVELOPING IN THE AFTERNOON ACROSS
THE WESTERN SECTIONS OF PUERTO RICO. MINOR ADJUSTMENTS NECESSARY
AT THIS TIME TO THE FORECAST PACKAGE.

&&

.AVIATION...OTHER THAN A BRIEF SHRA/TSRA AND MVFR CIGS AT JMZ EACH
AFTERNOON...NO IMPACTS ARE EXPECTED OVR THE NEXT FIVE DAYS.

&&

.PREV DISCUSSION... /ISSUED 247 PM AST WED OCT 26 2011/

SYNOPSIS...LOW LEVEL DISTURBANCE CONTINUES TO MOVE WEST WHILE
LEAVING SOME INSTABILITY AND MOISTURE OVER THE LOCAL AREA WITH DRIER
AIR FROM THE NORTHEAST IS MOVING IN BEHIND IT. SURFACE HIGH
PRESSURE WILL MOVE NORTH OF THE LOCAL AREA...GIVING US EASTERLY
WINDS AND PATCHES OF MOISTURE THROUGH THE END OF THE WEEK.

DISCUSSION...PASSING SCATTERED SHOWERS WERE OBSERVED TODAY ACROSS
THE LOCAL ISLANDS IN THE MORNING HOURS. EARLY THIS
AFTERNOON...THUNDERSTORMS DEVELOPED ACROSS SOUTHWESTERN AND
WESTERN PORTIONS OF PUERTO RICO...SOME AREAS RECEIVED MODERATE TO
LOCALLY HEAVY SHOWERS.

THE INSTABILITY AND AVAILABLE MOISTURE WILL DIMINISH LATER TODAY
AND TONIGHT...THEN AS THE SURFACE HIGH PRESSURE TO THE NORTH OF
THE AREA DOMINATES THE LOCAL PATTERN...PATCHES OF MOISTURE WILL
ENTER THE AREA BUT GENERALLY UNDER A SOMEWHAT DRIER AIRMASS
THROUGH THE END OF THE WEEK. SHOWERS EXPECTED FOR THE NEXT FEW
DAYS WOULD BE EMBEDDED IN THESE PATCHES OF MOISTURE OR AFTERNOON
CONVECTION ACROSS THE INTERIOR AND WESTERN SECTIONS OF PUERTO
RICO.

AVIATION...EXPECT PREVAILING VFR CONDITIONS ACROSS THE LOCAL
ISLANDS AND AT ALL TAF SITES THROUGH THE NEXT 24 HOURS. HOWEVER...
BRIEF MVFR CONDITIONS AND LOCAL MOUNTAIN OBSCURATIONS ARE EXPECTED
ACROSS THE CENTRAL AND WESTERN INTERIOR AND WEST SECTIONS OF PUERTO
RICO...INCLUDING AT TJMZ AND AT LEAST IN THE VICINITY OF TJBQ
THROUGH ABOUT 26/22Z...IN SCATTERED TO LOCALLY NUMEROUS SHOWERS AND
ISOLATED THUNDERSTORMS.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  76  87  76  86 /  20  20  20  20
STT  78  88  78  88 /  20  20  10  20

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...NONE.
VI...NONE.
&&

64/23
Hazardous weather outlook, Oct 26, 4:17 PM CDT, 10 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JUAN PR
517 PM AST WED OCT 26 2011

AMZ710>745-PRZ001>013-271000-
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS-
517 PM AST WED OCT 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT
ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED. HOWEVER...ANY REPORTS OF
FLOODING WOULD BE GREATLY APPRECIATED.

AMZ715-725-VIZ001-002-271000-
ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX-
NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS-
517 PM AST WED OCT 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 26, 9:12 PM CDTAreal Flood WarningJSJ11 hr

Nearby

Small Craft Advisories in Puerto Rico, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.